# SDR FDEA201712113360

- Difficulty date: December 11, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22909
- Aircraft time: 83,357 hours, 42,042 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING DOUBLER STA 1743-1768 S6L-8L DOES NOT COMPLY WITH SRM REPAIR.  ALL WORK ACCOMPLISHED IAW FEDEX EA F-5330-T0337293 P1 FUSELAGE - PLATES & SKINS-   FUSELAGE SKIN REPAIR BETWEEN STA 1743 AND 1768 BETWEEN STRINGERS S-6L AND S-8L
